# SDR USAA2009063091643

- Difficulty date: June 10, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 50,649 hours, 35,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654652634
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q3 - MAJOR REPAIR - CRACK ON FUSELAGE FRAME AT BS 400, BETWEEN S8L TO S9L.  REPAIRED FUSELAGE FRAME AT BS 440, BETWEEN S8L TO S9L IAW REPAIR 53-10-20E.
